# SDR ASOA201706091671

- Difficulty date: June 9, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP HAS CORROSION AT UPPER HINGE ASSEMBLY.   REMOVED AND REPLACED  THE PAX DOOR TOP STEP UPPER HINGE ASSEMBLY IAW AMM 20-21-00-910-801-A01.
